# SDR SWAA2022020132008

- Difficulty date: September 20, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 19,628 hours, 8,202 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO. FLOOR PANEL SPICE STRAP CORRODED. BS 772 LBL 20 TO RBL 10 / REMOVED CORROSION 1'X1'X.040 ORIGINAL MATERIAL .080 IAW SRM 53-60-53-01-2 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2. RECEIVED NEW FLOOR SPLICE STRAP BODY STA 772 ON CUSTOMER PO 638650 PANEL SPLICE STRAP TO BE INSTALLED ON CUSTOMER CARD SA-M 565S ACCOMPLISHMENT
